# SDR SWAA2021051065476

- Difficulty date: April 20, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB DOOR CUTOUT LWR THRESHOLD WEB HAS SEVERAL ELONGATED HOLES BS 440 - BS 480; RBL 18; WL 157 / REMOVED AND INSTALLED NEW FCB DOOR CUTOUT LWR THRESHOLD WEB AT BS-440-BS-480; RBL18; WL157 ITEM# 7530597; PO# 819204; IAW SRM 53-30-15-01-1 SRM 53-30-15-1A-1; SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 143A8330 57319U 22APR21
